The Lupus Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
81 Posts
Discussion Starter · #1 ·
I was on it for a couple of months and believe it caused my muscle weakness. I barely found any information stating that it could cause muscle weakness. Has anyone else experienced this? I'm not on Methotrexate. I still feel slight muscle weakness but it's not nearly as bad as when I was on Cyclosporine.
 

·
Administrator
Joined
·
10,208 Posts
Hi Lainey,

On the Mayo Clinic site muscle weakness is listed as a rare side effect. Sorry you had to be one of those rare people. Good luck with your new medication.

Take care,
Lazylegs
 

·
Registered
Joined
·
14,661 Posts
Welcome Lainey :)
I am sorry to hear of your experience with cyclosporine but glad the weakness is improving now. It is very frustrating to have to stop a medicine that's helping because of unacceptable side effects.
Cyclosporine doesn't seem to be used much in lupus. One authority says it doesn't have the successful long term track record of cytoxan or Imuran. I hope you can find other medicines that help without the side effects.

Good Luck
Clare
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top